# SDR SIMA201029803

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 25,039 hours, 24,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66363
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3348 DURING INSPECTION FOUND EMERGENCY LIGHT STRIP AT ROW 18 TO HAVE BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP AT ROW 18.  THE OPERATIOAL CHECK WAS GOOD IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
